# SDR 99FDEA00107

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON FLAP EXT AT PHX WHEN EXTEND FLAPS FAULT LIGHT AND BOTH FLAP SYS FAULT LIGHT ILLUM ON OVHD IND FLAPS STUCK.  C/W ECAM QRM PROCEDURE INCLUDES MOD SPD DUE TO LOSS OF A/S MOOK.
